# SDR YENA2025012100072

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 46,869 hours, 15,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#41, FLL-MDE. 'STRONG ODOR DETECTED BY ALL CREWMEMBERS BEGINNING DURING DESCENT AND CONTINUING UNTIL ENGINES SHUT DOWN AT GATE ODOR WAS INITIALLY SWEET THEN ODOR WAS OIL LIKE AND A LITTLE BURNING SMELL ( PACKS ); COMPLIED WITH INFO NOTICE 2017-T015K, SECTION B2. DECONTAMINATION LEVEL B AS ACCOMPLISHED PER TSM 05-50-00-810-085-B/05-50-00-810-085. AIR QUALITY CHECK GOOD. A/C IS OK FOR SERVICE. REMOVED AND REPLACED HEPA FILTER IN REF TO AMM 21-00-00. MDDR 571807 CLEARED MX-4 UPDATED PLACARD REMOVED, MCC NOTIFIED.'
